# SDR UIEA2018122412897

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,799 hours, 20,080 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Eq Fan
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ FAN 1 STATUS MSG AFTER SHUTDOWN( PERFORMED FIM 21-26 FT 803 STEP 2-20 AND 41 OPS CHECK NORMAL AT THIS TIME  )
